# SDR FDEA202307241283

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 10,146 hours, 4,631 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Rudder, 3S2
- Component part number: 173T200131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAILING EDGE UPPER TIP WITH LIGHTNING STRIKE. RUDDER TRAILING EDGE UPPER TIP DAMAGE WAS REMOVED IAW B767 SRM 55-40-30-1A FIG.101   NOTE B DETAIL V,X PAG 1-5 REV.86 APR/15/2023.
